# SDR 97ZZZX176

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89955
- Make and model: Cessna 152
- Aircraft serial: 15282926
- System (JASC): 2720 · Rudder Control System
- Part: Bar Assy
- Part number: 04115264
- Condition: Broken
- Location: Rt Rud Pedal
- Part time: 8,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING RUN-UP PRIOR TO FLIGHT, RIGHT RUDDER PEDAL WOULD NOT MOVE RUDDER SURFACE.  INSPECTION REVEALED A WELD IN RUDDER BAR ASSY HAD BROKEN AT THE ARM WHICH CONNECTS IT TO THE RUDDER PEDAL (PILOT'S RIGHT RUDDER).  CAUSE OF BREAK:  SUSPECTED METAL FATIGUE OF WELD AREA.  FAILURE IS EXACTLY AS SHOWN IN ALERT NR 215 DATED JUNE 1996, PAGE 7, AC NR 73-16.
